# SDR 96ZZZM146

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR AT STATION 1260R TO 1280R CUSP HAS CORROSION.  REMOVED DAMAGED AREA, INSTALLED NEW FITTING (P/N 464016501N) PER SRM 53-1-0.  (M)
